# SDR A6WA201040286

- Difficulty date: April 14, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misinstalled
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EO E06/012/453.  ENGINE SUPPORT BEAM PREVIOUSLY REINFORCED BY DETACHING THE BEAM FROM FS 640.  DAMAGE ASSESSMENT SENT TO MFG FOR REO.  EXISTING DAMAGE - LARGE HOLE 0.264", BETWEEN STRINGER 9R AND STR 10R, FOUND WHILE PERFORMING SB A601-53-059.  ENGINE BEAM DISCONNECT.
